Interpolation and compactness in categories of pre-institutions

A. Salibra, Giuseppe Scollo

Research output: Contribution to journalArticleAcademic

15 Citations (Scopus)
Original languageUndefined
Pages (from-to)261-286
JournalMathematical structures in computer science
Volume6
Issue number3
Publication statusPublished - 1996

Keywords

  • METIS-118495

Cite this

Salibra, A. ; Scollo, Giuseppe. / Interpolation and compactness in categories of pre-institutions. In: Mathematical structures in computer science. 1996 ; Vol. 6, No. 3. pp. 261-286.
@article{cef622d5acca488f86d5eb01f0c899d2,
title = "Interpolation and compactness in categories of pre-institutions",
keywords = "METIS-118495",
author = "A. Salibra and Giuseppe Scollo",
year = "1996",
language = "Undefined",
volume = "6",
pages = "261--286",
journal = "Mathematical structures in computer science",
issn = "0960-1295",
publisher = "Cambridge University Press",
number = "3",

}

Interpolation and compactness in categories of pre-institutions. / Salibra, A.; Scollo, Giuseppe.

In: Mathematical structures in computer science, Vol. 6, No. 3, 1996, p. 261-286.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Interpolation and compactness in categories of pre-institutions

AU - Salibra, A.

AU - Scollo, Giuseppe

PY - 1996

Y1 - 1996

KW - METIS-118495

M3 - Article

VL - 6

SP - 261

EP - 286

JO - Mathematical structures in computer science

JF - Mathematical structures in computer science

SN - 0960-1295

IS - 3

ER -